# SDR 04FDEA03164

- Difficulty date: November 18, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-100
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 480 STR 4R - STR 6R UNDER FWD SIDE OF THE SPLICE.  FOUND   VISUALLY, DURING DETAILED VISUAL INSPECTION.  CORROSION NOT FOUND DURING LOW FREQUENCY INSPECTION.  CORROSION BS 480 STR 4R TO 6R UNDER FWD SIDE OF SPLICE REPAIR ON W/C N01202 AND EO 7-5330-7-2319 PT 5.
